# SDR UPS07150940

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM TEST BUTTON HORN INOP, FLASHING RED LIGHT DOES NOT WORK.   REPAIRED BROKEN WIRES BETWEEN TB 6035VT & P/B TEST SWITCH 39WN REF WDM 52-73-01. THIS CLEARS M360929 360929
